It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Dizziness / Vertigo Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-02-2012, 01:15 PM   #1
Newbie
(female)
 
Join Date: Feb 2012
Location: Virginia Beach, VA, USA
Posts: 7
Kathryngnv HB User
Dizziness on 200 mcg of Synthroid

My husband was just switched from 175 to 200 mcg of Synthroid. Started taking new dose on Saturday and that night upon getting up during the night experienced some dizziness. Happened again on Sunday night. Goes away but wonder if it is caused by the increased dosage. His numbers were Free 1.4 and TSH 4.94. Has anyone else experienced this? He also takes 40 mg of Lasix 2x per day.

 
Old 08-16-2012, 09:40 AM   #2
Newbie
(male)
 
Join Date: Aug 2012
Location: NY,NY
Posts: 1
212nycowboy HB User
Re: Dizziness on 200 mcg of Synthroid

Hi
I'm on 175 synthroid and experience vertigo often. 4 endo's later and research all say it's not linked. I never had these symptoms before the cancer so i would bet they are! Hopefully someone will link it soon. Get your levels checked is all I can suggest. Good Luck.

Last edited by 212nycowboy; 08-16-2012 at 09:41 AM.

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:06 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!